# SDR 99T64R270AR

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 710
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0328 - RT WING UPPER LEADING EDGE, TRAILING EDGE LIGHT SURFACE CORROSION EMANATING FROM SCREW HOLE XW 693,XFS 766.250.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED FILLERS AND DOUBLERS, INSTALLED PER EO 99-051 AND 99-061 WITH APROVED FAA FORM 8110-3 DATED 6-14-99.  REF:  ARROW AIR, ARWA.  (X)
